# SDR YENA2022061400601

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 34,517 hours, 22,432 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FUSELAGE/ CENTER FUSELAGE III / FRAME 80 / STRINGERS 26R AND 28R / CORROSION/ PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
